# SDR CALA2013112093130

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 60,542 hours, 6,964 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 ENG SQUIB TEST 1 FAILED.  CLEANED DM230C CONNECTOR AT FIRE BOTTLE A IAW WDM26-21-12 PG1, GND TESTED OK.
